Journal article icon

Journal article

On the equivalence of floating- and fixed-strike Asian options

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Oxford-Man
Wojakowski, R More by this author
Journal:
JOURNAL OF APPLIED PROBABILITY
Volume:
39
Issue:
2
Pages:
391-394
Publication date:
2002-06-05
ISSN:
0021-9002
URN:
uuid:1c24deb9-5d0a-4c75-8b88-9465e44dc897
Source identifiers:
325001
Local pid:
pubs:325001

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP